# SDR AALA202109249267

- Difficulty date: September 21, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737
- Aircraft serial: 40769
- Aircraft time: 29,111 hours, 12,080 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: 3HN EXPERIENCED AN IN FLIGHT SHUT DOWN IN DFW DUE TO LEFT ENGINE OIL FILTER BY-PASS LIGHT ILLUMINATED. CREW SHUT DOWN ENGINE NUMBER 1 IN FLIGHT, FOLLOWING ELECTRONIC CENTRALIZED AIRCRAFT MONITOR PROCEDURE. EMERGENCY WAS DECLARED AND FLIGHT LANDED SAFELY. SINGLE ENGINE TIME WAS 30 MINUTES. DURING INSPECTION OF THE MCDS AND FILTER, MAGNETIC MATERIAL WAS FOUND ON THE FORWARD SUMP. IT APPEARS THAT THE PARTICLES WERE TOO FINE FOR CHIPCHECK ANALYSIS TO BE PERFORMED. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
